# SDR ZI3R20110003

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Filed by: Parker Hannifin Corp., repair station ZI3R025M
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B2US
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Part serial: PCY049E1
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE FUEL NOZZLE, ON REMOVAL OF THE FLOW DIVIDER VALVES, NOTICED THE WRONG VALVE INSTALLED AS WELL AS THE WRONG O-RING .
